Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 60, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2015, 10:03 PM CDT for Foster County, Stutsman County, North Dakota. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2015, 10:03 PM CDT (03:03 UTC)
- Expired
- Jun 21, 2015, 10:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Foster County, ND, Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 108 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 10:13 PM CDT | TSTM WND GST 60 | 1 W Carrington, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 3:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1751 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
065
WUUS53 KBIS 220303
SVRBIS
NDC031-093-220400-
/O.NEW.KBIS.SV.W.0060.150622T0303Z-150622T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CDT SUN JUN 21 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN STUTSMAN COUNTY IN SOUTHEASTERN NORTH DAKOTA...
FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 1100 PM CDT
* AT 1003 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF GRACE CITY TO 8 MILES SOUTHWEST OF
BORDULAC...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GRACE CITY AROUND 1010 PM CDT.
KENSAL...GLENFIELD AND MCHENRY AROUND 1025 PM CDT.
COURTENAY AROUND 1035 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...EDMUNDS...BARLOW AND JUANITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4715 9856 4723 9926 4758 9918 4759 9917
4758 9850 4734 9850 4733 9847 4716 9847
TIME...MOT...LOC 0303Z 270DEG 37KT 4754 9891 4729 9907
HAIL...1.00IN
WIND...60MPH
$$
AYD4 follow-up statements
892
WWUS53 KBIS 220314
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT SUN JUN 21 2015
NDC031-093-220400-
/O.CON.KBIS.SV.W.0060.000000T0000Z-150622T0400Z/
STUTSMAN ND-FOSTER ND-
1014 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN STUTSMAN AND FOSTER COUNTIES...
AT 1014 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GRACE CITY TO 7 MILES SOUTHEAST OF BORDULAC...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
KENSAL...GLENFIELD AND MCHENRY AROUND 1025 PM CDT.
COURTENAY AROUND 1035 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MELVILLE...JUANITA AND EDMUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4715 9856 4722 9914 4759 9906 4758 9850
4734 9850 4733 9847 4716 9847
TIME...MOT...LOC 0314Z 269DEG 37KT 4754 9874 4729 9890
HAIL...1.00IN
WIND...60MPH
$$
AYD673
WWUS53 KBIS 220323
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1023 PM CDT SUN JUN 21 2015
NDC031-093-220400-
/O.CON.KBIS.SV.W.0060.000000T0000Z-150622T0400Z/
STUTSMAN ND-FOSTER ND-
1023 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN STUTSMAN AND EASTERN FOSTER COUNTIES...
AT 1023 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MCHENRY TO KENSAL...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
GLENFIELD AROUND 1030 PM CDT.
COURTENAY AROUND 1035 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
EDMUNDS AND JUANITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4721 9902 4759 9891 4758 9850 4734 9850
4733 9847 4716 9847 4715 9856
TIME...MOT...LOC 0323Z 272DEG 36KT 4753 9862 4728 9876
HAIL...1.00IN
WIND...60MPH
$$
AYD764
WWUS53 KBIS 220335
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1035 PM CDT SUN JUN 21 2015
NDC031-093-220400-
/O.CON.KBIS.SV.W.0060.000000T0000Z-150622T0400Z/
STUTSMAN ND-FOSTER ND-
1035 PM CDT SUN JUN 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN STUTSMAN AND EASTERN FOSTER COUNTIES...
AT 1035 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF GLENFIELD TO COURTENAY...MOVING EAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN STUTSMAN AND EASTERN FOSTER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4717 9873 4758 9860 4758 9850 4734 9850
4733 9847 4716 9847 4715 9856
TIME...MOT...LOC 0335Z 283DEG 42KT 4745 9841 4720 9855
HAIL...1.00IN
WIND...60MPH
$$
AYD900
WWUS53 KBIS 220345
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1045 PM CDT SUN JUN 21 2015
NDC031-093-220355-
/O.CAN.KBIS.SV.W.0060.000000T0000Z-150622T0400Z/
STUTSMAN ND-FOSTER ND-
1045 PM CDT SUN JUN 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN STUTSMAN AND
EASTERN FOSTER COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.
LAT...LON 4717 9873 4758 9860 4758 9850 4734 9850
4733 9847 4716 9847 4715 9856
TIME...MOT...LOC 0343Z 270DEG 37KT 4745 9827 4720 9842
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:29 PM CDT, 34 minutes earlier.
Area forecast discussion, Jun 21, 9:29 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 929 PM CDT SUN JUN 21 2015 .UPDATE... ISSUED AT 923 PM CDT SUN JUN 21 2015 UPDATE TO CANCEL MOUNTRAIL...WARD...RENVILLE..... BOTTINEAU...MCHENRY...ROLETTE AND PIERCE COUNTIES FROM TORNADO WATCH 324. FOCUS IS TURNING BACK TO MONTANA AGAIN AS ANOTHER SUPERCELL JUST EAST OF MILES CITY AS OF 225 UTC IS RAPIDLY PROPAGATING EAST. HOWEVER...STILL UNCERTAIN IF THE STORM WILL START TURNING RIGHT AND MISS FAR SOUTHWEST NORTH DAKOTA. UPDATE ISSUED AT 647 PM CDT SUN JUN 21 2015 UPDATE TO CANCEL THE TORNADO WATCH FOR WILLIAMS...DIVIDE AND BURKE COUNTIES. OTHERWISE...AS OF 2345 UTC...ANVIL SHADING APPEARS TO HAVE COOLED THE BOUNDARY LAYER JUST ENOUGH TO HOLD MOST CONVECTION ACROSS WESTERN AND CENTRAL NORTH DAKOTA TO BELOW SEVERE LIMITS FOR NOW. THE EXCEPTION BEING THE DOMINANT SUPERCELL ACROSS BOWMAN COUNTY WHICH IS IN THE RELATIVELY UNDISTURBED ENVIRONMENT ON THE FAR SOUTHERN END OF THE LINE OF CONVECTION ACROSS WESTERN NORTH DAKOTA. THE 21-22 UTC HRRR RUNS STILL SUGGEST CONGEALING OF CONVECTION....WHICH IS CONSISTENT WITH RECENT RADAR TRENDS...ACROSS CENTRAL NORTH DAKOTA WITH TWO POTENTIAL LINES...ONE ON THE NORTHERN FRINGE OF INSTABILITY ACROSS THE US HIGHWAY 2 CORRIDOR AND A SECOND ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA. OVERALL...THE TORNADIC THREAT IS LIMITED SOMEWHAT BY ANVIL SHADING AND BOUNDARY LAYER COOLING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 211 PM CDT SUN JUN 21 2015 MAIN HIGHLIGHT IS THE SLIGHT RISK AND ENHANCED THUNDERSTORM RISK CATEGORY ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH SUNDAY NIGHT. LATEST HIGH RESOLUTION MODELS CONTINUE TO PORTRAY TWO ROUNDS OF SHOWERS/THUNDERSTORMS. LATEST REGIONAL/LOCAL RADAR SHOWS SCATTERED SHOWERS/THUNDERSTORMS IN NORTHWEST NORTH DAKOTA...AND AN INCREASE IN COVERAGE AND GROWTH EXPECTED IN THE NEXT FEW HOURS. HRRR REFLECTIVITY FORECAST SHOWS SUPERCELLS DEVELOPING REST OF THIS AFTERNOON AND MERGING INTO A COUPLE OF LINES/BOWING SEGMENTS 00Z THROUGH 05Z AS THEY CROSS INTO THE JAMES RIVER VALLEY. ANOTHER ROUND OF THUNDERSTORMS DEPICTED TO DEVELOP ALONG AND SOUTH OF INTERSTATE 94 BETWEEN 05Z AND 12Z MONDAY. MORE THAN SUFFICIENT CAPE/SHEAR FOR A PLETHORA OF SEVERE WEATHER THROUGH TONIGHT. CAPE NEARING 3000 J/KG ACROSS THE SOUTHWEST WITH 65KT OF 0-6KM SHEAR. THIS WAS WELL ADVERTISED IN PREVIOUS FORECASTS AND REMAINS WITH THIS DISCUSSION. LINGERING SHOWERS/THUNDERSTORMS MONDAY MORNING CENTRAL THEN TAPERING OFF BEFORE 18Z. DRY WEATHER MONDAY AFTERNOON. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 211 PM CDT SUN JUN 21 2015 THE CURRENT ENSEMBLE AND DETERMINISTIC MODELS ARE PROJECTING QUASI ZONAL FLOW ALOFT GIVING WAY TO NORTHWEST FLOW...AS AN UPPER LEVEL TROUGH MOVES EASTWARD ACROSS THE STATE THROUGH WEDNESDAY...CREATING WIDESPREAD CHANCES FOR SHOWERS AND THUNDERSTORMS. THOUGH THE MODELS BEGIN TO WAVER LATER IN THE PERIOD...NORTHWEST FLOW ALOFT IS EXPECTED TO REMAIN IN PLACE OVER THE NORTHERN PLAINS THROUGH THE REST OF EXTENDED...AS A HIGH PRESSURE BUILDS OVER THE CONUS SOUTHWEST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 923 PM CDT SUN JUN 21 2015 WIDESPREAD THUNDERSTORMS...SOME SEVERE...ARE EXPECTED ACROSS SOUTHWESTERN AND CENTRAL NORTH DAKOTA THIS EVENING INTO TONIGHT. LARGE HAIL....DAMAGING WINDS AND LIFR CONDITIONS ARE POSSIBLE. MVFR/IFR STRATUS MAY BUILD ACROSS THE AREA OVERNIGHT...LIFTING MID MONDAY MORNING. NORTHWEST GUSTS TO 25KTS ARE EXPECTED AREA WIDE MONDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...KS LONG TERM...AC AVIATION...AYD
Hazardous weather outlook, Jun 21, 9:23 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 923 PM CDT SUN JUN 21 2015 NDZ017>023-025-031>037-040>048-050-051-230230- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 923 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND CENTRAL NORTH DAKOTA THIS EVENING AND TONIGHT. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND A FEW TORNADOES ARE ALL POSSIBLE WITH ANY SEVERE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40 MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. NDZ001>005-009>013-230230- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE- 923 PM CDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS EVENING AND TONIGHT. SEVERE WEATHER IS NO LONGER EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DAILY CHANCES FOR THUNDERSTORMS WILL PERSIST IN THE FORECAST MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40 MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS BISMARCK FACEBOOK OR TWITTER PAGES. AYD
In the hours before
Local storm report, Jun 21, 9:22 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HEAVY RAIN 12 SSE NEW SALEM 46.69N 101.31W
06/21/2015 M1.35 INCH MORTON ND TRAINED SPOTTER
&&
KROLAKLocal storm report, Jun 21, 9:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HEAVY RAIN 12 SSE NEW SALEM 46.69N 101.31W
06/21/2015 M1.35 INCH MORTON ND TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
CORRECTED REMARKS
KROLAKLocal storm report, Jun 21, 9:30 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
930 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST 3 N ST. ANTHONY 46.66N 100.91W
06/21/2015 E60 MPH MORTON ND AMATEUR RADIO
&&
KROLAKLocal storm report, Jun 21, 9:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
952 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST NEW SALEM 46.85N 101.41W
06/21/2015 E80 MPH MORTON ND FIRE DEPT/RESCUE
ESTM. 80 TO 90 MPH...LARGE TREE LIMBS DOWN. HEAVY RAIN
CAUSED STREET AND RURAL FLOODING. SEVERAL CAR ACCIDENTS.
&&
ACLocal storm report, Jun 21, 10:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
1000 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 8 NNW SELZ 47.96N 99.96W
06/20/2015 E1.25 INCH PIERCE ND TRAINED SPOTTER
STILL HAILING AS OF 325 PM CDT WITH HEAVY RAIN
0501 PM HAIL 1 S GRACE CITY 47.54N 98.81W
06/20/2015 M1.00 INCH FOSTER ND TRAINED SPOTTER
QUARTER SIZE HAIL LASTED FOR 4 MINUTES. STRONG WINDS
KNOCKED OUT POWER AND 0.27 INCHES OF RAIN.
0834 PM HAIL TOWNER 48.35N 100.41W
06/20/2015 E1.75 INCH MCHENRY ND TRAINED SPOTTER
MAINLY HALF DOLLAR SIZED HAIL WITH SOME GOLF BALL
SIZED.
0834 PM TSTM WND GST TOWNER 48.35N 100.41W
06/20/2015 E70 MPH MCHENRY ND TRAINED SPOTTER
0840 PM HAIL TOWNER 48.35N 100.41W
06/20/2015 E1.75 INCH MCHENRY ND TRAINED SPOTTER
HAIL LASTED 10 MINUTES.
0944 PM HAIL 6 NW SELZ 47.92N 99.98W
06/20/2015 M1.00 INCH PIERCE ND TRAINED SPOTTER
QUARTER SIZE HAIL STARTED AT 936 PM AND LASTED TO 0940
PM CDT.
1000 PM HAIL HARVEY 47.77N 99.94W
06/20/2015 M1.75 INCH WELLS ND BROADCAST MEDIA
50 TO 60 MPH WINDS ALSO REPORTED
1000 PM HAIL HARVEY 47.77N 99.94W
06/20/2015 M2.00 INCH WELLS ND BROADCAST MEDIA
AT KHND RADIO
1040 PM HAIL BOWDON 47.47N 99.71W
06/20/2015 M1.00 INCH WELLS ND LAW ENFORCEMENT
0635 PM HEAVY RAIN 8 NW SUNSET BUTTE 46.23N 103.93W
06/21/2015 M1.16 INCH BOWMAN ND TRAINED SPOTTER
HALF INCH HAIL AND WIND GUSTS 25 TO 30 MPH
0700 PM HAIL 12 S RHAME 46.06N 103.66W
06/21/2015 M1.00 INCH BOWMAN ND TRAINED SPOTTER
HAIL BEGAN AT 650 PM CDT AND IS ONGOING AT TIME OF CALL
0800 PM TSTM WND GST NEW SALEM 46.85N 101.41W
06/21/2015 E60 MPH MORTON ND TRAINED SPOTTER
NICKEL SIZE HAIL ALSO REPORTED.
0800 PM HAIL NEW SALEM 46.85N 101.41W
06/21/2015 E0.88 INCH MORTON ND TRAINED SPOTTER
60 MPH WINDS ALSO ESTIMATED.
0805 PM TSTM WND GST NEW SALEM 46.85N 101.41W
06/21/2015 E80 MPH MORTON ND FIRE DEPT/RESCUE
ESTM. 80 TO 90 MPH...LARGE TREE LIMBS DOWN. HEAVY RAIN
CAUSED STREET AND RURAL FLOODING. SEVERAL CAR ACCIDENTS.
0830 PM HEAVY RAIN 5 NW NEW SALEM 46.90N 101.49W
06/21/2015 M2.01 INCH MORTON ND TRAINED SPOTTER
WIND DAMAGE...ESTIMATED WINDS OF 55 TO 60 MPH.
0831 PM TSTM WND GST 4 SE JUDSON 46.79N 101.23W
06/21/2015 E80 MPH MORTON ND TRAINED SPOTTER
PEA SIZE HAIL. HEAVY RAIN REPORT OF 1.85 INCHES.
0840 PM HEAVY RAIN NEW SALEM 46.85N 101.41W
06/21/2015 M2.00 INCH MORTON ND TRAINED SPOTTER
PEA SIZE HAIL AND 40 TO 50 MPH GUSTS. STLL RAINING AT
THE TIME OF CALL.
0843 PM HEAVY RAIN 14 NW NEW SALEM 46.99N 101.62W
06/21/2015 M2.20 INCH OLIVER ND TRAINED SPOTTER
40 MPH GUSTS AND PEA SIZE HAIL. LIGHT RAIN AT THE TIME
OF CALL.
0855 PM HAIL 7 S MOTT 46.27N 102.33W
06/21/2015 E1.50 INCH HETTINGER ND TRAINED SPOTTER
HAIL FELL AT APPROXIMATELY 732 PM MDT
0905 PM TSTM WND GST 3 N ST. ANTHONY 46.66N 100.91W
06/21/2015 E60 MPH MORTON ND AMATEUR RADIO
0921 PM HEAVY RAIN 12 SSE NEW SALEM 46.69N 101.31W
06/21/2015 M1.35 INCH MORTON ND TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
KROLAKLocal storm report, Jun 21, 10:02 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT SUN JUN 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 PM HEAVY RAIN MANDAN 46.83N 100.89W
06/21/2015 M1.00 INCH MORTON ND TRAINED SPOTTER
STORM TOTAL
&&
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:28 PM CDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jun 21, 7:37 PM CDT | Areal Flood Advisory | BIS | Mercer, Morton, Oliver | 6 hr |
| Jun 21, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce | 31 min |
| Jun 21, 7:55 PM CDT | Tornado Warning | BIS | Morton | 35 min |
| Jun 21, 7:58 PM CDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 32 min |
| Jun 21, 8:29 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 61 min |
| Jun 21, 8:32 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Sioux | 58 min |
| Jun 21, 8:34 PM CDT | Flash Flood Warning | BIS | Burleigh, Morton | 6 hr |
| Jun 21, 8:41 PM CDT | Special Weather Statement | BIS | Wells | 34 min |
| Jun 21, 9:11 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 64 min |
| Jun 21, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 53 min |
| Jun 21, 10:26 PM CDT | Severe Thunderstorm Warning | BIS | Bowman | 64 min |
| Jun 21, 10:49 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 56 min |
| Jun 21, 11:16 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 59 min |
| Jun 22, 12:11 AM CDT | Special Weather Statement | BIS | Grant | 34 min |
| Jun 22, 12:37 AM CDT | Special Weather Statement | BIS | Sioux | 23 min |
| Jun 22, 1:03 AM CDT | Special Weather Statement | BIS | Burleigh, Emmons, Sioux | 42 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.